# SDR AALA202205177503

- Difficulty date: May 8, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A300*
- Aircraft serial: 6543
- Aircraft time: 22,865 hours, 8,951 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CONTROL SLAT FAULT WHILE EXTENDING FLAPS 1 ON APPROACH TO PDX. DECLARED AN EMERGENCY AND LANDED SAFELY. REPLACED RIGHT WING TRACK 11 SLAT TYPE B ACTUATOR PER AMM 27-84-49. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. (SUPPLEMENTAL REPORT TO CORRECT SECTION 4 PROBLEM DESCRIPTION: AIRCRAFT WAS GROUNDED: FLIGHT CONTROL SLAT FAULT WHILE EXTENDING FLAPS 1 ON APPROACH TO PDX. DECLARED AN EMERGENCY AND LANDED SAFELY. ACCOMPLISHED FLAP / SLAT OPERATIONAL CHECKS PER AMM 27-54-00 AND AMM 27-84-00. NO FAULTS NOTED. ACCOMPLISHED VISUAL INSPECTION OF FLAPS AND SLATS, NO DEFECTS NOTED. AIRCRAFT OK FOR SERVICE.)
